# SDR CA101130010

- Difficulty date: November 26, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cessna TR182
- Aircraft time: 4,675 hours
- Engine: Lyc O540L3C5
- Propeller: Mcauly B3D32C407
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Compressor Wheel
- Part number: 4652929002
- Condition: Damaged
- Location: Turbocharger
- Component: Turbocharger, Kelly
- Component part number: 4652929002
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: D

## Discrepancy

COMPRESSOR WHEEL OF TURBO CHARGER WAS FOUND DAMAGED AND SEIZED BY DEBRIS.  UPON DISASSEMBLY, A SMALL PIECE OF A BAND (BREEZE TYPE) CLAMP WAS FOUND BETWEEN THE COMPRESSOR WHEEL AND THE HOUSING PREVENTING THE WHEEL FROM TURNING.  THE LAST SERVICE ON THIS AIRCRAFT WAS DONE 23.3 HOURS AND 54 DAYS PRIOR TO THE PROBLEM BEING FOUND.  SUSPECT THAT A PIECE OF THE CLAMP FELL INTO THE INTAKE FOR THE ALTERNATE AIR AND REMAINED THERE UNTIL IT BECAME DISLODGED AND ENDED UP IN THE COMPRESSOR.
